# SDR WXOA00020

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND CORROSION AT FUSELAGE STATION 465 UNDER VHF ANTENNA AT BASE PLATE.  REMOVED SURFACE CORROSION, FABRICATED REPLACEMENT ANTENNA BASE PLATE AND INSTALLED PER DC9 SRM 51-10-3 AND 51-30-1.  (M)
